# SDR 08FDEA00058

- Difficulty date: January 7, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 49R, FRAME 59 HAS CORROSION.  REPAIRED STR 49R AT FR 59 IAW A310 SRM 53-10-14 FIG 201, REPLACED STR 49R FROM FR 58 TO FR 60.
